# SDR HALA20241025300

- Difficulty date: October 24, 2024
- Submitted: October 26, 2024
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 43,363 hours, 6,913 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS - (BTB) LOSS OF GREEN HYD FLUID. FOUND BRAKE MANIFOLD SPLY LINE PIC32-11-11-25 ITEM 10 DAMAGED. FLEX LINE REMOVED AND REPLACED. POST INSTALLLATION CHKS SATIS. HYD RAT EXT SOL 2 CB CYCLED. NORMAL BRAKES AND GEAR DOORS CYCLED OP NORMAL.
